# SDR USAA2014030300024

- Difficulty date: February 5, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 43,979 hours, 15,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161600100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, DELAMINATION ON FLOOR PANEL 241FF BETWEEN FRAME 42 TO FRAME 47, Z500 & Y510.  REPLACED FLOOR PANEL 241FF IAW IRM 9701, REVISION G.
